# SDR DHL9970347C

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LT INBD HORIZONTAL STABILIZER LEADING EDGE DAMAGED.  REMOVED LEADING EDGE FOR APPROX STA 20 LE TO LE STA 147.32 PER SRM 51-30-2.  REMOVED RIBS TO AID IN MAINTAINING CONTOUR OF LEADING EDGE IAW SRM 51-30-2.  CUT OUT DAMAGED AREA AT LT LEADING I/B HORIZONTAL STAB LEADING EDGE 6 BY 2.5  PER SRM 55-10-3 FIG 2.  INSTALLED FLUSH REPAIR AT L/E PER SRM 55-10-3 FIG 2 MATERIAL USED 7075 T6 .063 10 BY 7 DOUBLER, FILLER 6X2 1/2 2024 T3 .050.  ALODINED AND PRIMED PER 51-10-2, REINSTALLED FASTENER PER SRM 51-30-2.  REINSTALLED LEFT I/B L/E PER SRM 51-30-2, SEALED PER SRM 51-20-4 N/R 4166.
